MathSciNet Relay Station
MathSciNet bibliographic data
MR1629981 30D20 (30E20)
Ostrovskiĭ, I. V.; Peresyolkova, I. N. Nonasymptotic results on distribution of zeros of the function $E_\rho(z,\mu)$. Anal. Math. 23 (1997), no. 4, 283–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement